Top answers from doctors based on your search:
Disclaimer

stopping tegretol cold turkey

A female asked:
Dr. Mark Fisher
34 years experience Neurology
Please repost: Please repost your question and include WHY you want to stop taking it, WHY you want to stop taking it cold turkey, and what the prescribing physician ... Read More

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month
A 31-year-old female asked:
Dr. Diane Minich
37 years experience Family Medicine
Why were you put on: it? Discuss going off of it with your doctor rather than doing it on your own.
1
1 thank
Dr. John Goldman
55 years experience Rheumatology
Titrate: you need to discuss this with your physician. Since is not clear why you're taking at all your physician can answer that. It needs to be decided how ... Read More
1
1 thank
A 30-year-old female asked:
Dr. Andrew Turrisi
47 years experience Radiation Oncology
Very well could be: Focal, non-jacksonian seizure. I think you would be wise, and thinking safely for yourself and others to see a neurologist. Such events can generaliz ... Read More
Dr. Marlis Gonzalez fernandez
13 years experience Physical Medicine and Rehabilitation
Seizures: Simple partial seizures can occur without loosing conciousness and are a likely explanation for you "tremor". These can get worse and later become fu ... Read More
A 49-year-old male asked:
Dr. Pamela Pappas
42 years experience Psychiatry
Tegretol: The need to continue tegretol depends very much on the reason it's being prescribed. You haven't volunteered this in your question or additional infor ... Read More
1
1 thank
A 26-year-old female asked:
Dr. Brad Douglas
24 years experience Obstetrics and Gynecology
None: If you stop a period - there are not signs - you just do not have a period -
A 27-year-old male asked:
Dr. Matthew Kozminski
16 years experience Neurology
Depends: The tegretol may be controlling your seizures. It would be disappointing to stop it and then have seizures again. It is a great medicine, but yes, ... Read More
1
1 thank
A 25-year-old female asked:
Dr. Bennett Machanic
52 years experience Neurology
Perhaps: First, important to know why it is being prescribed. If for epilepsy, dangerous to suddenly stop and should be slowly tapered off. Since it is a pot ... Read More
A 49-year-old male asked:
Dr. Irving Harper
35 years experience Internal Medicine
Probably not: Most likely you have not. The shorter the time you have been doing this decreases the likelihood of any problem.
A 33-year-old member asked:
Dr. John Moranville
36 years experience Psychiatry
No: It is always a good idea to taper any medications. Venlafaxine can have a very severe withdrawal syndrome if stopped suddenly and Carbamazepine could ... Read More
A member asked:
Dr. Peter Glusker
47 years experience Neurology
Drug interactions: Pretty much all the ingredients in the over the counter cold medications have some interaction with Dilantin and/or tegretol, including increased live ... Read More
1
1 comment
4
4 thanks

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month